# SDR UALA2011072503810

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,995 hours, 12,076 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L FWD LAV DOOR WILL NOT LOCK.  REPLACED DOOR ASSY.
